Talk to your doctor. They sometimes can do some minor changes to help patients who experience sexual side effects form SSRI's and other antidepressants. An example is a 'drug holiday'. That's where they lower the dose for say a Saturday and Sunday and during that time, erection and ejaculation is easier. https://www.healthline.com/health/erectile-dysfunction/antidepressant-sexual-side-effects#management This article gives basic but good suggestions including timing of medication, dosing adjustments, etc. With your doctors help, this can hopefully be managed. It is for many. Most with depression and anxiety find ways to still continue on their meds than to discontinue them.
Congrats on your new relationship. :)
Unfortunately, genital numbness is a fairly common side effect of SSRIs, which is what citalopram is. Some SSRIs cause more sexual side effects than others, and everyone will react differently, but definitely talk to your doctor. Perhaps now is a good time to discontinue it, or lower the dose, or try to switch meds. Don't stop taking it on your own. Some meds can cause serious neurological issues if stopped cold-turkey.
My brother took an anti-depressant with a name that began with C, but I don't know for sure if it's the one you named. He mentioned once that it slowed things down in bed. (I said, "That's good, right? Women are supposed to like it if the guy can go longer," and he said, "Yeah, but she's taking it too, and it takes her longer as well.") It didn't sound like he was saying he couldn't get an erection, just that reaching ejaculation took longer.
There should be an FAQ section in the documentation that comes with your prescription, or on the website for your medication. Here's an example of an anecdotal approach rather than clinical FAQ's: https://www.theguardian.com/lifeandstyle/2018/jun/08/my-life-in-sex-after-taking-antidepressants-my-genitals-felt-numb